MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE
Catalog Number 2N3347
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a non-dehp micro-volume extension set was unable to prime.It was further reported, the set was disconnected from the primary tubing and attempted to prime with a normal saline flush; however, the device was ¿met with extreme resistance¿.The issue occurred during prime; therefore there was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection performed using the naked did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including clear passage and pressure testing; the device performed according to product specifications.Additional pull test was performed and no separation was observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MICRO-VOLUME EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10638557
Report Number1416980-2020-06247
Device Sequence Number3303080
Product Code FPB
UDI-Device Identifier00085412004815
UDI-Public(01)00085412004815
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113227
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3347
Device Lot NumberDR19K14032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE FLUSH; UNSPECIFIED ANTIBIOTIC; UNSPECIFIED PRIMARY LINE